A representation result for time-space brownian chaos
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 607-625.
@article{AIHPB_2001__37_5_607_0,
     author = {Peccati, Giovanni},
     title = {A representation result for time-space brownian chaos},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {607--625},
     publisher = {Elsevier},
     volume = {37},
     number = {5},
     year = {2001},
     zbl = {0990.60081},
     mrnumber = {1851717},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_5_607_0/}
}
TY  - JOUR
AU  - Peccati, Giovanni
TI  - A representation result for time-space brownian chaos
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2001
DA  - 2001///
SP  - 607
EP  - 625
VL  - 37
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2001__37_5_607_0/
UR  - https://zbmath.org/?q=an%3A0990.60081
UR  - https://www.ams.org/mathscinet-getitem?mr=1851717
LA  - en
ID  - AIHPB_2001__37_5_607_0
ER  - 
%0 Journal Article
%A Peccati, Giovanni
%T A representation result for time-space brownian chaos
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2001
%P 607-625
%V 37
%N 5
%I Elsevier
%G en
%F AIHPB_2001__37_5_607_0
Peccati, Giovanni. A representation result for time-space brownian chaos. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 607-625. http://www.numdam.org/item/AIHPB_2001__37_5_607_0/

[1] H. Föllmer, C.-T. Wu, M. Yor, On weak Brownian motions of arbitrary order, Annales de l'Institut H. Poincaré 36 (4) (2000) 447-487. | Numdam | MR | Zbl

[2] D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, 1995. | MR | Zbl

[3] D.W. Stroock, Homogeneous chaos revisited, in: Séminaire de Probabilités XXI, Lecture Notes in Mathematics, 1247, Springer, 1987, pp. 1-8. | Numdam | MR | Zbl

[4] N. Wiener, The homogeneous chaos, Amer. J. Math. 60 (1938) 879-936. | JFM | MR

[5] M. Yor, Some Aspects of Brownian Motion. Part I: Some Special Functionals, ETH Zürich Lectures in Mathematics, Birkhäuser, Basel, 1992. | MR | Zbl